MAUDE Adverse Event Report: TELEFLEX MEDICAL HOL L ENDO APPLIER 10MM 45CM; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOL L ENDO APPLIER 10MM 45CM; APPLIER, SURGICAL, CLIP
Model Number IPN915198
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device investigation is pending.
 
Event or Problem Description
Set screw that retains the handle came out of instrument during surgery.No patient injury or consequence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4), the dhr for the returned instrument was reviewed and found completely without any irregularities.This instrument was produced at the tecomet, inc.Kenosha, wi facility as part of a 25-piece lot in may of 2021.It was found that this order was made from the correct materials and components and all processes were followed.It can then be stated that the alleged non-conformance inciting this complaint was not due to an error in tecomet - kenosha's manufacturing process.Evaluation of the instrument shows that it has additional repair lot coding on the proximal handle (g00436m) of r-11-21 signifying that this instrument has previously been sent in for repair prior to this complaint.Further evaluation shows that the distal handle (g00388) and shoulder screw (n00186) are loose and separate from the instrument thus we are able to validate this complaint.We are unable to determine what caused the distal handle and shoulder screw to be loose from the instrument but mishandling and or tampering of this device at the end user's facility is suspected.All 25 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.

Brand Name
HOL L ENDO APPLIER 10MM 45CM
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13938929
Report Number3011137372-2022-00043
Device Sequence Number12437946
Product Code GDO
UDI-Device Identifier24026704697896
UDI-Public24026704697896
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915198
Device Catalogue Number544995L
Device Lot Number06G2003415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown